Alert archive / Colorado / Tornado Warnings in 2009
Tornado Warning 37, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 14, 2009, 2:42 PM MDT for 4 counties in Colorado. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2009, 2:42 PM MDT (20:42 UTC)
- Expired
- Jun 14, 2009, 3:30 PM MDT
- In force
- 48 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Adams County, CO, Broomfield County, CO, Denver County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:46 PM MDT | HAIL 1 | 2 W Commerce City, CO | |
| Jun 14, 2:46 PM MDT | HAIL 1.25 | 1 N Thornton, CO | |
| Jun 14, 2:48 PM MDT | HAIL 1 | Arvada, CO | |
| Jun 14, 2:53 PM MDT | HAIL 1.75 | Lakewood, CO | |
| Jun 14, 2:55 PM MDT | HAIL 0.75 | 3 Nne Arvada, CO | |
| Jun 14, 3:00 PM MDT | HAIL 1 | 1 Ne Westminster, CO | |
| Jun 14, 3:00 PM MDT | HAIL 1.5 | 2 Wsw Westminster, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:50 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KBOU 142042
TORBOU
COC001-014-031-059-142130-
/O.NEW.KBOU.TO.W.0037.090614T2042Z-090614T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
242 PM MDT SUN JUN 14 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN JEFFERSON COUNTY IN NORTHEAST COLORADO
WEST CENTRAL ADAMS COUNTY IN NORTHEAST COLORADO
NORTHWESTERN DENVER COUNTY IN NORTHEAST COLORADO
SOUTHWESTERN BROOMFIELD COUNTY IN NORTHEAST COLORADO
* UNTIL 330 PM MDT
* AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER WHEAT
RIDGE...OR 7 MILES NORTHWEST OF DENVER. THIS STORM WAS MOVING
NORTHEAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FEDERAL
HEIGHTS...WHEAT RIDGE...WESTMINSTER...SOUTHWESTERN THORNTON...
SOUTHERN NORTHGLENN...LAKEWOOD...SOUTHEASTERN GOLDEN...NORTHWESTERN
DENVER...SOUTHWESTERN COMMERCE CITY...SOUTHERN BROOMFIELD AND
ARVADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
&&
LAT...LON 3994 10504 3991 10494 3980 10488 3964 10508
3969 10525 3981 10517 3991 10516
TIME...MOT...LOC 2042Z 209DEG 9KT 3978 10508
$$2 follow-up statements
000
WWUS55 KBOU 142105
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
305 PM MDT SUN JUN 14 2009
COC001-014-031-059-142130-
/O.CON.KBOU.TO.W.0037.000000T0000Z-090614T2130Z/
JEFFERSON CO-ADAMS CO-DENVER CO-BROOMFIELD CO-
305 PM MDT SUN JUN 14 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
SOUTHWESTERN BROOMFIELD...CENTRAL DENVER...WEST CENTRAL ADAMS AND
NORTHEASTERN JEFFERSON COUNTIES...
AT 303 PM MDT...SEVERAL TRAINED WEATHER SPOTTERS HAVE REPORTED
FUNNELS CLOUDS AND LARGE HAIL IN LAKEWOOD...ARVADA AND WESTMINSTER.
THIS STORM WAS LOCATED OVER SOUTH CENTRAL THORNTON...OR 9 MILES
NORTH OF DENVER. THIS STORM WAS MOVING NORTHEAST AT 10 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FEDERAL HEIGHTS...WHEAT RIDGE...WESTMINSTER...SOUTHERN THORNTON...
NORTHGLENN...LAKEWOOD...SOUTHEASTERN GOLDEN...NORTHWESTERN DENVER...
SOUTHWESTERN COMMERCE CITY...SOUTHERN BROOMFIELD AND ARVADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.
&&
LAT...LON 3994 10504 3991 10494 3980 10488 3964 10508
3969 10525 3981 10517 3991 10516
TIME...MOT...LOC 2103Z 232DEG 19KT 3987 10494
$$000
WWUS55 KBOU 142121
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
321 PM MDT SUN JUN 14 2009
COC001-014-031-059-142132-
/O.EXP.KBOU.TO.W.0037.000000T0000Z-090614T2130Z/
JEFFERSON CO-ADAMS CO-DENVER CO-BROOMFIELD CO-
321 PM MDT SUN JUN 14 2009
...THE TORNADO WARNING FOR SOUTHWESTERN BROOMFIELD...CENTRAL
DENVER...WEST CENTRAL ADAMS AND NORTHEASTERN JEFFERSON COUNTIES WILL
EXPIRE AT 330 PM MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.
LAT...LON 3994 10504 3991 10494 3980 10488 3964 10508
3969 10525 3981 10517 3991 10516
TIME...MOT...LOC 2122Z 232DEG 19KT 3993 10484
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 14, 3:45 AM MDT, 10 hours 57 minutes earlier.
Area forecast discussion, Jun 14, 3:45 AM MDT, 10 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 345 AM MDT SUN JUN 14 2009 .SHORT TERM...MAIN CONCERN AGAIN IS THE SEVERE WEATHER POTENTIAL ACROSS THE NORTHEAST PLAINS FOR THIS AFTERNOON AND EVENING. TODAY IS NOT AS CLEAR CUT...AS SOME DRIER AIR HAS MIXED DOWN IN THE SOUTHWEST FLOW ALONG THE FRONT RANGE. WATER VAPOR IMAGERY SHOWING MUCH OF THE CWA IN A DRY SLOT REGIME ATTM IN ADVANCE OF THE NEXT WAVE ACROSS SOUTHERN CALIFORNIA. INTEGRATED PW FROM GPS INDICATED WE HAVE LOST ALMOST A HALF INCH OF WATER IN THE LAST 24 HOURS. SURFACE DEWPOINTS HAD LOWERED TO AROUND 40 WITH INCREASING DRAINAGE WINDS...HOWEVER COMING BACK UP AGAIN WITH WEAK SURGE WORKING ITS WAY SOUTHWARD FOLLOWING CONVECTION IN WYOMING. RUC/NAM CROSS SECTIONS SHOW THIS DRIER AIR WILL HOLD IN THROUGH MIDDAY. HOWEVER...THE NEXT UPPER LEVEL DISTURBANCE ACROSS SRN CALIFORNIA WILL MOVE INTO COLORADO LATER THIS AFTERNOON WITH INCREASED MOISTURE LEVELS AGAIN. FORECAST SOUNDINGS SHOW MORE HIGH BASED CONVECTION OVER THE FRONT RANGE WITH SURFACE BASED CAPES FROM 500-900J/KG WITH TEMPS CLOSE TO 80 DEGREES AND DEWPOINTS RANGING FROM 40-45. FURTHER EAST ON THE FAR NORTHEAST PLAINS...THERE IS A FAIRLY SUBSTANTIAL CAP IN PLACE AROUND 750MB WHICH NEVER QUITE DISSOLVES. REALITY WOULD PUT HI TEMPS IN THE UPPER 70S WITH MID 50 DEWPOINTS WHICH RESULTS IN CAPES IN EXCESS OF 2000J/KG WITH STILL SOME CIN AROUND. GIVEN STRENGTH OF EJECTING WAVE FROM SRN CA...EXPECT THUNDERSTORMS TO DEVELOP BY LATE IN THE DAY AND ERODE THE CAP. THE LOW LVL SHEAR IS NOT QUITE AS STRONG TODAY SO WOULD EXPECT A LOWER TORNADO THREAT. OVERALL...EXPECT THE SEVERE WEATHER THREAT WOULD BE GREATEST EAST OF THE URBAN CORRIDOR WITH LARGE HAIL UP TO 2 INCH DIAMETER THE MAIN IMPACT. WILL PUT THE HIGHER POPS/MENTION SEVERE EAST OF THE DENVER AREA. .LONG TERM...MEAN LONG WAVE TROUGH ALONG THE WEST COAST DEEPENS AS IT CONTINUES TO DIG DURING THE EARLY PART OF THE WEEK. MODELS SHOW THIS UNUSUALLY STRONG TROUGH CLOSING OFF AT 500MB OVER SOUTHERN CALIFORNIA BY TUESDAY. AS IT DOES THIS A RIDGE FORMS DOWNSTREAM OVER THE EASTERN GREAT BASIN ON TUESDAY PRODUCING NEAR ZONAL FLOW OVER COLORADO. AS THE WESTERN TROUGH CONTINUES TO MIGRATE SOUTHWARD THE GREAT BASIN RIDGE SLOWLY MIGRATES EASTWARD OVER COLORADO BY WEDNESDAY. AS A RESULT SHOULD SEE A GRADUAL DECREASE IN DAYTIME CONVECTION ACROSS THE FCST AREA AS TEMPS WARM A FEW DEGS EACH DAY. BY WEDNESDAY COULD SEE MAX TEMPS IN THE MID/UPR 80S ON THE PLAINS WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING T-STORMS. LATER IN THE WEEK...GFS SHOWS THE WESTERN TROUGH CUTTING OFF FROM THE MEAN FLOW ALOFT. AS THIS HAPPENS A RATHER VIGOROUS MID-LEVEL TROUGH DROPS OUT OF THE PACIFIC NORTHWEST AND OVER THE CNTRL ROCKY MTN REGION. ECMWF DIFFERS FM THE GFS IN THAT IT SHOWS THE WRN TROUGH MOVING ONSHORE IN ONE PIECE AND ACROSS THE GREAT BASIN ON WEDNESDAY AND THURSDAY. ASSUMING THE GFS IS CORRECT SHOULD COOLING ACROSS THE FCST AREA WITH TEMPERATURES RETURNING TO NEAR NORMAL IF NOT A FEW DEGS BELOW NORMAL THURSDAY AND FRIDAY. SHOULD ALSO SEE A RETURN TO DAILY ROUND OF SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. && .AVIATION...SFC WINDS SHIFTING NORTHERLY WITH SOME PATCHES OF FOG/STRATUS EARLY AM AT LOCAL AIRPORTS. THUNDERSTORM WINDOW TODAY FROM 22Z-01Z WITH A MORE SEVERE WEATHER THREAT EAST OF THE DENVER AREA. EXPECT MAIN IMPACT WILL BE GUSTY WINDS OT 40KT...BRIEF HEAVY RAIN AND SMALL HAIL. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. ENTREKIN/BAKER
Hazardous weather outlook, Jun 14, 11:10 AM MDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1110 AM MDT SUN JUN 14 2009 COZ030>051-151200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1110 AM MDT SUN JUN 14 2009 ...SEVERE THUNDERSTORMS POSSIBLE AGAIN ACROSS THE NORTHEAST PLAINS THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP OVER THE MOUNTAINS AND ADJACENT PLAINS EARLY THIS AFTERNOON AND THEN SPREAD FURTHER EAST THROUGH THE EVENING HOURS. A SLIGHTLY DRIER AIRMASS HAS MOVED INTO THE AREA EARLY THIS MORNING...HOWEVER ANOTHER UPPER LEVEL WEATHER DISTURBANCE WILL MOVE OVER THE MOUNTAINS AND EASTERN PLAINS THIS AFTERNOON WITH A RETURN OF MOISTURE AND INSTABILITY. ALL OF THE NORTHEAST PLAINS HAS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON...BUT THE HIGHEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE EAST OF THE URBAN CORRIDOR AND ALONG THE PALMER DIVIDE WHERE DEEPER MOISTURE RESIDES. THE STRONGEST STORMS MAY PRODUCE LARGE HAIL UP TO 2 INCHES IN DIAMETER ALONG WITH DAMAGING WINDS. WEAKER SURFACE WINDS THIS MORNING HAVE REDUCED THE TORNADO THREAT TODAY... BUT AN ISOLATED WEAK TORNADO IS STILL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE SHOWERS AND THUNDERSTORMS ARE EXPECT ON MONDAY. SOME THUNDERSTORMS WILL PRODUCE HAIL AND HEAVY RAIN. CHANCES FOR THUNDERSTORMS DECREASE TUESDAY AND WEDNESDAY AS WARMER AND DRIER CONDITIONS ASSOCIATED WITH A HIGH PRESSURE RIDGE MOVE OVER THE STATE. BY THURSDAY...THUNDERSTORM CHANCES INCREASE AGAIN AS A LOW PRESSURE SYSTEM MOVES OUT OF THE PACIFIC NORTHWEST AND ACROSS COLORADO BRINGING WITH IT SLIGHTLY COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM. DANKERS/MEIER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:21 PM MDT | Tornado Warning | BOU | Morgan | 39 min |
| Jun 13, 6:34 PM MDT | Tornado Warning | BOU | Adams, Denver | 26 min |
| Jun 13, 6:51 PM MDT | Tornado Warning | BOU | Morgan | 39 min |
| Jun 13, 6:59 PM MDT | Tornado Warning | BOU | Adams | 31 min |
| Jun 13, 7:03 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 42 min |
| Jun 13, 7:20 PM MDT | Tornado Warning | BOU | Morgan | 25 min |
| Jun 13, 7:33 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 42 min |
| Jun 13, 7:49 PM MDT | Areal Flood Advisory | BOU | Elbert | 86 min |
| Jun 13, 7:54 PM MDT | Areal Flood Advisory | BOU | Morgan | 3 hr |
| Jun 13, 7:57 PM MDT | Tornado Warning | BOU | Adams | 33 min |
| Jun 13, 8:00 PM MDT | Tornado Warning | BOU | Morgan | 45 min |
| Jun 13, 8:18 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 24 min |
| Jun 13, 8:31 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington | 17 min |
| Jun 13, 8:31 PM MDT | Tornado Warning | BOU | Adams, Morgan | 29 min |
| Jun 13, 9:09 PM MDT | Flash Flood Warning | BOU | Morgan | 3 hr |
| Jun 13, 9:11 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 32 min |
| Jun 13, 9:25 PM MDT | Areal Flood Advisory | BOU | Washington | 95 min |
| Jun 14, 2:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 10 min |
| Jun 14, 2:44 PM MDT | Areal Flood Advisory | BOU | Adams, Broomfield, Denver, Jefferson | 91 min |
| Jun 14, 2:58 PM MDT | Tornado Warning | BOU | Adams, Broomfield, Weld | 47 min |
| Jun 14, 3:13 PM MDT | Tornado Warning | BOU | Arapahoe | 32 min |
| Jun 14, 3:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 36 min |
| Jun 14, 3:45 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 45 min |
| Jun 14, 3:53 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 20 min |
| Jun 14, 3:54 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 51 min |
| Jun 14, 4:26 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 49 min |
| Jun 14, 4:55 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 28 min |
| Jun 14, 5:14 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 46 min |
| Jun 14, 5:35 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 43 min |
| Jun 14, 5:38 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 40 min |
| Jun 14, 5:57 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 48 min |
Nearby
Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.